Alert archive / Missouri / Severe Thunderstorm Warnings in 2005
Severe Thunderstorm Warning 83, NWS Kansas City, MO
NWS Kansas City, MO issued this severe thunderstorm warning at Jun 8, 2005, 11:17 AM CDT for Caldwell County, Missouri. It was in force for 33 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 8, 2005, 11:17 AM CDT (16:17 UTC)
- Expired
- Jun 8, 2005, 11:50 AM CDT
- In force
- 33 min
- Issued by
- NWS Kansas City, MO
- Area
- Counties, with a storm outline in the text
County Caldwell County, MO
The radar
The Pleasant Hill radar (KEAX), 96 km from the middle of the area, began a volume at 16:17 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 8, 11:33 AM CDT | HAIL 1 | 3 Se Hamilton, MO | DIME TO QUARTER SIZE HAIL REPORTED |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 16 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Topeka, KS (KTOP), launched 12:00Z, 4.3 hours before the alert went out and 159 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2764 J/kg
- Mixed-layer CIN
- -192 J/kg
- Mixed-layer LCL
- 1094 m above ground
- 0-6 km bulk shear
- 13 kt
- 0-1 km storm-relative helicity
- 53 m²/s²
- 0-3 km storm-relative helicity
- 116 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WUUS53 KEAX 081617 SVREAX MOC025-081700- /O.NEW.KEAX.SV.W.0083.050608T1617Z-050608T1700Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 1117 AM CDT WED JUN 8 2005 THE NATIONAL WEATHER SERVICE IN PLEASANT HILL HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... CALDWELL COUNTY IN NORTH CENTRAL MISSOURI * UNTIL NOON CDT * AT 1110 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR KINGSTON...OR 31 MILES SOUTHWEST OF CHILLICOTHE...AND MOVING NORTHEAST AT 30 MPH. * THE SEVERE THUNDERSTORM WILL BE NEAR... BRECKENRIDGE BY 1140 AM CDT. REPORT SEVERE WEATHER TO THE NEAREST LAW ENFORCEMENT AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE OFFICE IN PLEASANT HILL. LAT...LON 3965 9417 3955 9410 3961 9377 3979 9378 $$ CUTTER
1 follow-up statement
000 WWUS53 KEAX 081650 SVSEAX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 1148 AM CDT WED JUN 8 2005 MOC025-081658- /O.CAN.KEAX.SV.W.0083.000000T0000Z-050608T1700Z/ CALDWELL MO- 1148 AM CDT WED JUN 8 2005 ...THE SEVERE THUNDERSTORM WARNING FOR CALDWELL COUNTY HAS BEEN CANCELLED... AT 1147 AM CDT...WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE THUNDERSTORMS WHICH PROMPTED THE WARNING HAS EXITED CALDWELL COUNTY...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY. THEREFORE...THE SEVERE THUNDERSTORM WARNING HAS BEEN CANCELLED. QUARTER SIZED HAIL WAS REPORTED WITH THIS STORM 3 MILES SOUTHEAST OF HAMILTON. LAT...LON 3965 9417 3955 9410 3961 9377 3979 9378 $$ CUTTER
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Kansas City, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 8, 8:23 AM CDT, 2 hours 54 minutes earlier.
Area forecast discussion, Jun 8, 8:23 AM CDT, 2 hours 54 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 823 AM CDT WED JUN 8 2005 .DISCUSSION... QUICK ADJUSTMENT TO THE MORNING FORECAST FOR THUNDERSTORMS THAT HAVE POPPED UP. WITH THE MOISTURE AXIS IN PLACE ACROSS EASTERN KANSAS AND FAR WESTERN MISSOURI...AND THE OUT FLOW FROM THE OVERNIGHT MCS IN NEBRASKA/IOWA HAS...THE LOW LEVEL JET HAS POPPED OF A LINE OF STORMS ACROSS THE NORTHWEST CORNER OF MISSOURI. THESE STORMS ARE EXPECTED TO PERSIST THROUGH THE MID MORNING HORUS ACROSS. EXPECTATIONS ARE THAT THE LOW LEVEL JET THAT HELPED START THESE STORMS SHOULD PUSH THEM OF THE MOISTURE AXIS LATTER THIS MORNING...LIMITING THEIR LIFE SPAN. ADJUSTED POPS ACCORDING TO CURRENT RADAR TRENDS...WHICH INCLUDED BRING CHANCE POPS AS FAR SOUTH AS KANSAS CITY. HOWEVER...WITHOUT THE SUPPORT OF THE LOW LEVEL JET...CONVECTION AS FAR SOUTH AS I-70 SHOULD HAVE A HARD TIME SUSTAINING ITSELF. CUTTER && .PREV DISCUSSION... 335 AM WED... MAIN FORECAST CONCERN CONTINUES TO FOCUS ON CHANCES OF THUNDERSTORMS OVER THE NEXT SEVERAL DAYS AS UNSTABLE AIRMASS REMAINS IN PLACE AS FLOW ALOFT BECOMES MORE SOUTHWESTERLY IN RESPONSE TO DEEPENING SHORT WAVE TROUGH IN THE WESTERN PART OF COUNTRY. WATCHING STORMS OVER NORTH CENTRAL NEBRASKA THIS MORNING. BOTH 00Z AND 06Z RUN OF NAM WANTS TO BRING THESE STORMS SOUTHEAST INTO NORTHERN HALF OF FORECAST AREA THIS MORNING...THEN DROP IT SOUTH AS A COMPLEX THIS AFTERNOON. STORMS ARE EXPECTED TO RIDE SOUTH IN AXIS OF BETTER MOISTURE THAT WILL BE SITTING ACROSS EASTERN KANSAS AND WESTERN MISSOURI. NAM 800 MB THETA E LINES UP PRETTY WELL WITH MOISTURE THAT IS APPARENT ON 11-3.9 IR SATELLITE IMAGE. SURFACE DEWPOINTS ALSO SHOWING BEST MOISTURE POOLED IN EXTREME EASTERN KANSAS AT THIS TIME. IF THIS COMPLEX DOES DIVE SOUTH THROUGH AREA TODAY...MAY SEE OUTFLOW BOUNDARY JUST TO OUR SOUTH THIS EVENING...PROVIDING FOCUS FOR CONVECTION. TRUE FRONT HOWEVER WILL STILL BE TO OUR NORTHWEST THIS EVENING...SO MAKES FOR A COMPLEX SITUATION AS TO WHERE HEAVIEST RAIN AND STRONGEST STORMS WILL BE OCCURRING TONIGHT. WITH SUCH QUESTION MARKS...WILL LEAVE POPS IN CHANCE CATEGORY FOR NOW. TRUE FRONT SHOULD STAY JUST TO OUR NORTHWEST ON THURSDAY AND FRIDAY...REMAINING ALIGNED WITH THE UPPER FLOW. CONVECTIVELY INDUCED VORTICITY MAXIMA WILL LIKELY BE FACTORS ON WHERE STRONGEST CONVECTION OCCURS THE NEXT FEW DAYS...BUT PLACEMENT AND TIMING OF THESE WAVES IS VERY UNCERTAIN...SO WILL KEEP WITH MIDDLE OF THE ROAD POPS FOR THE TIME BEING. BY SATURDAY MORNING...SOUTHWEST UPPER WAVE EXPECTED TO BE LIFTING NORTHEAST INTO CENTRAL PLAINS. WITH STRONG RIDGE HOLDING FIRM OVER THE EAST COAST...NOT OUT OF THE QUESTION STRONGER STORMS MAY STAY OVER THE PLAINS DURING THE DAY ON SATURDAY...BUT WITH SHORT WAVE MOVING INTO NORTHERN PLAINS...SURFACE FRONT MAY BE DRAGGED A LITTLE FURTHER TO THE EAST BY SATURDAY NIGHT...THUS BRINGING THE POTENTIAL OF ANOTHER DECENT SEVERE WEATHER OUTBREAK TO NORTHEAST KANSAS AND NORTHWEST MISSOURI. REGARDING TEMPERATURES...ONLY SOME MINOR CHANGES MADE OVER THE NEXT FEW DAYS. WITH POSSIBILITY OF STORM COMPLEX AND QUITE A BIT OF CLOUDINESS AS THE DAY PROGRESSES TODAY...WILL LOWER HIGHS A FEW DEGREES...AND KEEP HIGHS MAINLY IN THE MID AND UPPER 80S THE NEXT FEW DAYS WITH EXPECTED CONVECTION. PC && .EAX WATCHES/WARNINGS/ADVISORIES... MO...NONE. KS...NONE.
Hazardous weather outlook, Jun 8, 5:58 AM CDT, 5 hours 19 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 558 AM CDT WED JUN 8 2005 KSZ025-057-060-102>105-MOZ001>008-011>017-020>025-028>033-037>040- 043>046-053-054-091100- ATCHISON KS-MIAMI-LINN KS-DONIPHAN-LEAVENWORTH-WYANDOTTE- JOHNSON KS-ATCHISON-NODAWAY-WORTH-GENTRY-HARRISON-MERCER-PUTNAM- SCHUYLER-HOLT-ANDREW-DE KALB-DAVIESS-GRUNDY-SULLIVAN-ADAIR- BUCHANAN-CLINTON-CALDWELL-LIVINGSTON-LINN-MACON-PLATTE-CLAY-RAY- CARROLL-CHARITON-RANDOLPH-JACKSON-LAFAYETTE-SALINE-HOWARD-CASS- JOHNSON-PETTIS-COOPER-BATES-HENRY- 558 AM CDT WED JUN 8 2005 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST...NORTH CENTRAL AND WEST CENTRAL MISSOURI...AS WELL AS EXTREME EASTERN KANSAS. .DAY ONE...TODAY AND TONIGHT THUNDERSTORMS ARE EXPECTED TO MOVE SOUTHEAST INTO NORTHERN MISSOURI THIS MORNING AND IF THEY HOLD TOGETHER...MOVE SOUTH INTO CENTRAL AND WEST CENTRAL MISSOURI THIS AFTERNOON. EXTREME EASTERN KANSAS MAY ALSO BE CLIPPED BY THESE STORMS. THERE WILL BE THE POTENTIAL OF SEVERE WEATHER WITH THESE STORMS...WITH THE MAIN THREAT BEING DAMAGING WINDS AND HAIL. A BOUNDARY MAY RESULT FROM THE AFTERNOON THUNDERSTORM ACTIVITY IN SOUTHERN MISSOURI AND SOUTHEAST KANSAS AND MAY SERVE AS A FOCUS FOR ADDITIONAL THUNDERSTORM DEVELOPMENT THIS EVENING...THAT MAY AFFECT AREAS SOUTH OF 50 HIGHWAY. IN ADDITION...A FRONTAL BOUNDARY WILL LIKELY BE STALLED OVER NORTHEAST KANSAS AND NORTHWEST MISSOURI WHICH MAY ALSO PROVIDE A FOCUS FOR THUNDERSTORM ACTIVITY TONIGHT. AGAIN DAMAGING WINDS AND HAIL WOULD BE THE MAIN SEVERE THREAT. ANY THUNDERSTORMS TODAY AND TONIGHT WILL BE CAPABLE OF PRODUCING VERY HEAVY RAINFALL IN A SHORT PERIOD OF TIME...SO LOCALIZED FLOODING WILL ALSO REMAIN A CONCERN. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY A WARM AND HUMID AIR MASS WILL REMAIN OVER CENTRAL AND WESTERN MISSOURI AND ADJACENT AREAS OF EASTERN KANSAS FROM THURSDAY ON THROUGH THE WEEKEND. PERIODS OF THUNDERSTORMS WILL BE LIKELY AS UPPER LEVEL DISTURBANCES MOVE FROM SOUTHWEST TO NORTHEAST OVER THE MID SECTION OF THE COUNTRY. WITH SUCH AN UNSTABLE AIR MASS IN PLACE...SEVERE STORMS WILL BE A POSSIBILITY. OF PARTICULAR CONCERN WILL BE SATURDAY NIGHT AND SUNDAY NIGHT AS STRONGER UPPER LEVEL WAVES MOVE OVER THE REGION. FLOODING RAINS WILL ALSO BE POSSIBLE...ESPECIALLY DUE TO THE FACT THAT MANY AREAS HAVE GROUND THAT IS ALREADY SATURATED FROM PREVIOUS RAINFALL. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE NEEDED AT TIMES TODAY THROUGH SUNDAY NIGHT. PC
In the hours before
Special weather statement, Jun 8, 10:15 AM CDT, 1 hour 2 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 1015 AM CDT WED JUN 8 2005 MOZ015-081615- GRUNDY- 1015 AM CDT WED JUN 8 2005 ...SIGNIFICANT WEATHER ALERT FOR GRUNDY COUNTY... AT 1014 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR MELBOURNE...OR 12 MILES WEST OF TRENTON... MOVING EAST AT 25 MPH. THIS STORM WILL BE... NEAR BRIMSON BY 1020 AM CDT. 5 MILES NORTH OF EDINBURG BY 1025 AM CDT. NEAR TINDALL BY 1040 AM CDT. 5 MILES SOUTH OF SPICKARD BY 1045 AM CDT. NEAR DUNLAP BY 1055 AM CDT. NEAR GALT BY 1105 AM CDT. PEA SIZE HAIL...AND WINDS AROUND 50 MPH ARE EXPECTED WITH THIS STORM. SF
Special weather statement, Jun 8, 10:26 AM CDT, 51 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 1026 AM CDT WED JUN 8 2005 MOZ006-007-016-081630- MERCER-PUTNAM-SULLIVAN- 1026 AM CDT WED JUN 8 2005 ...SIGNIFICANT WEATHER ALERT FOR NORTHERN SULLIVAN...PUTNAM AND EASTERN MERCER COUNTIES... AT 1025 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM MERCER TO MODENA... OR ALONG A LINE EXTENDING FROM 21 MILES SOUTHWEST OF SEYMOUR TO 13 MILES NORTH OF TRENTON...MOVING EAST AT 30 MPH. THESE STORMS WILL BE... NEAR RAVANNA BY 1035 AM CDT. NEAR POWERSVILLE BY 1045 AM CDT. NEAR LUCERNE BY 1050 AM CDT. NEAR NEWTOWN BY 1055 AM CDT. NEAR UNIONVILLE BY 1120 AM CDT. NEAR POLLOCK BY 1125 AM CDT. SMALL HAIL...AND WINDS AROUND 50 MPH ARE EXPECTED WITH THESE STORMS. ANOTHER CLUSTER OF THUNDERSTORMS WAS LOCATED FROM NORTH OF UNIONVILLE TO LEMONS. THESE STORMS WILL BE NEAR GRAYSVILLE BY 1045 AM CDT. SMALL HAIL...AND WINDS TO 40 MPH ARE EXPECTED WITH THESE STORMS. SF
Special weather statement, Jun 8, 10:47 AM CDT, 30 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 1047 AM CDT WED JUN 8 2005 MOZ008-017-081645- ADAIR-SCHUYLER- 1047 AM CDT WED JUN 8 2005 ...SIGNIFICANT WEATHER ALERT FOR NORTHERN ADAIR AND SCHUYLER COUNTIES... AT 1045 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 8 MILES WEST OF COATSVILLE TO GREEN CASTLE...OR ALONG A LINE EXTENDING FROM 19 MILES EAST OF SEYMOUR TO 18 MILES WEST OF KIRKSVILLE...MOVING EAST AT 30 MPH. THESE STORMS WILL BE... NEAR COATSVILLE BY 1100 AM CDT. NEAR NOVINGER BY 1105 AM CDT. NEAR GLENWOOD BY 1110 AM CDT. NEAR QUEEN CITY BY 1115 AM CDT. NEAR KIRKSVILLE BY 1120 AM CDT. NEAR DOWNING BY 1130 AM CDT. HEAVY RAINFALL...ONE-QUARTER TO ONE-HALF INCH SIZED HAIL...AND WINDS AROUND 35 MPH ARE EXPECTED WITH THESE STORMS. SF
Special weather statement, Jun 8, 11:02 AM CDT, 15 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 1102 AM CDT WED JUN 8 2005 MOZ014-023-081700- DAVIESS-LIVINGSTON- 1102 AM CDT WED JUN 8 2005 ...SIGNIFICANT WEATHER ALERT FOR EASTERN DAVIESS AND NORTHERN LIVINGSTON COUNTIES... AT 1100 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM EDINBURG TO NETTLETON...OR ALONG A LINE EXTENDING FROM 6 MILES EAST OF PATTONSBURG TO 19 MILES WEST OF CHILLICOTHE...MOVING EAST AT 30 MPH. THESE STORMS WILL BE... NEAR LOCK SPRINGS BY 1110 AM CDT. NEAR SAMPSEL BY 1115 AM CDT. NEAR SPRINGHILL BY 1120 AM CDT. NEAR FARMERSVILLE BY 1125 AM CDT. NEAR CHULA BY 1135 AM CDT. NEAR WHEELING BY 1150 AM CDT. ONE-QUARTER TO ONE-HALF INCH HAIL...AND WINDS AROUND 40 MPH ARE EXPECTED WITH THESE STORMS. SF
Special weather statement, Jun 8, 11:09 AM CDT, 8 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 1109 AM CDT WED JUN 8 2005 MOZ015-016-024-081715- GRUNDY-LINN-SULLIVAN- 1109 AM CDT WED JUN 8 2005 ...SIGNIFICANT WEATHER ALERT FOR GRUNDY...NORTHERN LINN AND SULLIVAN COUNTIES... AT 1105 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 6 MILES SOUTHWEST OF HARRIS TO JAMESPORT...OR ALONG A LINE EXTENDING FROM 15 MILES NORTHEAST OF TRENTON TO 10 MILES SOUTHWEST OF TRENTON...MOVING NORTHEAST AT 30 MPH. THESE STORMS WILL BE... NEAR DUNLAP BY 1125 AM CDT. NEAR OSGOOD BY 1130 AM CDT. NEAR LAREDO BY 1135 AM CDT. NEAR GALT BY 1140 AM CDT. NEAR HUMPHREYS BY 1150 AM CDT. NEAR PURDIN BY 1155 AM CDT. HEAVY RAINFALL...PEA TO DIME SIZE HAIL...AND WINDS AROUND 40 MPH ARE EXPECTED WITH THESE STORMS. SF
Local storm report, Jun 8, 11:11 AM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1111 AM CDT WED JUN 08 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0530 PM HAIL OLATHE 38.89N 94.81W
06/07/2005 0.75 INCH JOHNSON KS PUBLIC
3/4 INCH HAIL AND 50 MPH WINDS REPORTED AT RENNER AND
175TH
&&
MJMThe office that day
Everything else NWS Kansas City, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 8, 8:27 AM CDT | Severe Thunderstorm Warning | EAX | Gentry, Nodaway | 34 min |
| Jun 8, 11:31 AM CDT | Severe Thunderstorm Warning | EAX | Livingston | 35 min |
| Jun 8, 11:55 AM CDT | Severe Thunderstorm Warning | EAX | Linn, Livingston | 38 min |
| Jun 8, 12:29 PM CDT | Flash Flood Warning | EAX | Livingston | 6 hr |
| Jun 8, 12:54 PM CDT | Flash Flood Warning | EAX | Carroll | 6 hr |
| Jun 8, 1:11 PM CDT | Flash Flood Warning | EAX | Macon | 6 hr |
| Jun 8, 1:29 PM CDT | Flash Flood Warning | EAX | Chariton | 6 hr |
| Jun 8, 2:16 PM CDT | Flash Flood Warning | EAX | Chariton, Randolph | 6 hr |
| Jun 8, 2:39 PM CDT | Severe Thunderstorm Warning | EAX | Chariton, Randolph | 36 min |
| Jun 8, 3:06 PM CDT | Severe Thunderstorm Warning | EAX | Howard, Randolph | 28 min |
| Jun 8, 3:27 PM CDT | Severe Thunderstorm Warning | EAX | Chariton, Howard, Saline | 33 min |
| Jun 8, 3:54 PM CDT | Severe Thunderstorm Warning | EAX | Howard | 51 min |
| Jun 8, 3:57 PM CDT | Flash Flood Warning | EAX | Howard, Saline | 6 hr |
| Jun 8, 4:36 PM CDT | Severe Thunderstorm Warning | EAX | Cooper, Howard | 39 min |
| Jun 8, 4:44 PM CDT | Severe Thunderstorm Warning | EAX | Howard | 52 min |
| Jun 8, 5:15 PM CDT | Severe Thunderstorm Warning | EAX | Cooper | 45 min |
| Jun 8, 5:29 PM CDT | Flash Flood Warning | EAX | Cooper | 6 hr |
Nearby
Severe Thunderstorm Warnings in Missouri, 2005Every severe thunderstorm warning in 2005
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.